# SDR NACA20060052

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,747 hours
- Engine: Pwa R2800CB3
- Engine time: 2,038 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: SAB9323
- Condition: Failed
- Location: Nr 11
- Part time: 2,038 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE BACK FIRE ON DESCENT FLIGHT, SUSPECT NR 11 REAR.  ENGINE SHUTDOWN.  REPLACED NR 11 CYLINDER DUE TO RING LAND FAILURE.
